Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have yeast infection, took diflucan and still very itchy and red. Treatmet?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
I have a yeast infection and I took diflucan about 2 days ago and I am still very itchy and very red. What can I do to relieve symptoms?
Posted Sat, 5 Oct 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 22 minutes later
Brief Answer:
Need some more details

Detailed Answer:
Welcome to healthcare magic,
Can you please tell me what are the symptoms you have ?
Where is the itching and rash ?
Is it over vaginal region or over groin ?
How did you come to know that it is an yeast infection ? Did you show a doctor ?
What was the dose of diflucan you took ?
Do you have vaginal discharge as well ?
If discharge is there is it curdy white or greenish and foul smelling or watery ?
Kindly provide these details so that I can answer your query better .
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor